MathSciNet Relay Station
MathSciNet bibliographic data
MR656111 (83j:41007) 41A15
de Boor, Carl; Höllig, Klaus Recurrence relations for multivariate $B$-splines. Proc. Amer. Math. Soc. 85 (1982), no. 3, 397–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement